# SDR SCNA201908085111

- Difficulty date: August 5, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 61,773 hours, 21,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #8 SLAT ACTURATOR ATTACH POINT SKIN CRACKED, 5/8" LONG. PLACED ON GMM / MTI. ADDITIONAL INFORMATION TO BE PROVIDED.
